# SDR 2017FA0000034

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: General aviation
- Aircraft: N184SG
- Make and model: Cessna T206H
- Aircraft serial: T2069184
- Aircraft time: 380 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 380 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shaft
- Part number: 72626
- Condition: Scored
- Location: Engine
- Part time: 380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE PUSHRODS IAW SA-167A.   FOUND SCORING ON THE ROCKER ARM SHAFTS ON ALL 6 CYLINDERS AND REPLACED ACCORDINGLY.
